Spanning trees crossing few barriers

T. Asano, M. Berg, de, O. Cheong, L.J. Guibas, J. Snoeyink, H. Tamaki

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)591-606
JournalDiscrete and Computational Geometry
Volume30
Issue number4
DOIs
Publication statusPublished - 2003

Cite this

Asano, T., Berg, de, M., Cheong, O., Guibas, L. J., Snoeyink, J., & Tamaki, H. (2003). Spanning trees crossing few barriers. Discrete and Computational Geometry, 30(4), 591-606. https://doi.org/10.1007/s00454-003-2853-5